I had come down with similar symptoms including other things they said I had. I found out one issue was an allergic reaction to a prescription they gave me which was bactrin which is a statin antibiotic. I discovered this when I stopped it as I was taking 3 times a week to prevent lung infections. None of the specialists caught it and I showed and told them all about the inflammation, hives, peeling sking…… They have a tendency to blame skin issues on autoimmune cases. They all have similar symptoms. It is a difficult field for them and not enough research is done to really rule out reactions to the prescriptions they give you for additional things that come up as you go through various reactions to chemicals, food, vitamins and prescriptions. I had to document and really watch effects of everything I ate or took, including supplements. I'm much better now as I actually started discontinuing prescriptions such as plaquenil and gaberpentin (sp) as they are band aids for pain and tylenol works when I do have pain issues. Recently I discontinued Cellcept and so far (after several months no negative effect (I slowly reduced to zero). I did tell my doctors what I was going to do as I can always start them up again and I was willing to go through the discomfort (if I had any). I blame my calcinosis on the medications and I think it was plaquinel or the immune suppressant. That has not gone away but it isn't creating new sites anymore. If anyone has calcinosis and they are taking any of these medications and it showed up after they were on them for a month or ??? let me know. Nobody does research on this and I had to experiment before everything got really bad. My friends can't believe how good I'm looking, hair growing back, gaining weight and a jump in my step. I feel very fortunate and this may not work for you or others but I'd sure like to know if anyone has gotten the calcification under their skin (hard lumps) or even ossification where calcium is growing on the skeleton.